MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE IMPLANT WITH INSERTER
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported by an arthrex subsidiary employee via email that an ar-8913ds mini tightrope button detached from the inserter and could not be reinstalled.This was discovered during the insertion of the implant during a procedure on 8/28/2024.The case was completed using another ar-8913ds mini tightrope.Additional information received on 9/5/2024: this was discovered during a lisfranc procedure.The button detached from the inserter but was still attached by the sutures.The case was not delayed, and no additional anesthesia was needed.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-8913ds mini tightrope® with inserter serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to device damage.Visual inspection revealed that the outer tube was bent.The sutures and buttons were not damaged.The button was attached to the shaft without issue.The most likely cause(s) of the observed and reported failure is user error and excessive forces, which can damage the device and render it inoperative.

Brand Name
MINI TIGHTROPE IMPLANT WITH INSERTER
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20212852
Report Number1220246-2024-07623
Device Sequence Number17942651
Product Code HTN
UDI-Device Identifier00888867048874
UDI-Public00888867048874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE IMPLANT WITH INSERTER
Device Catalogue NumberAR-8913DS
Device Lot Number15175575
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown